That's a good question. I'm not sure what is the answer. I'll do some investigation and get back to you if I bump into an decent answer. You should email the people at Medifast as they probably could assist you..
Keep an eye on your blood sugar levels.. sounds like you might be getting low....
Hang in there sweety because I too have become an irritable monster. From what I understand we store a lot of estrogen in our fat cells, and since we are losing weight so fast, that estrogen is all dumped into our systems. Can we say 24/7 PMS. LOL. I just chalk it up to the rush of all kinds of hormones and my body is in shock from losing a whole person, (115 lbs so far!) But hopefully we will start to calm down. Intense activity seems to really help me release all that pent up irritablity and frustration. So at least once a week I go on a 4 mile hike in the woods, and my husband appreciates my mood much more afterwards...
Boy oh boy am I. (my poor family) I agree that the release of estrogen from fat cells plays a significant role. I am having problems with medication absorbtion as well. I take meds. for Bi-polar 2 disorder and I have been.
In a ball at times, within same day. I have never been pregnant so I dont know what a woman in her first trimester (sp) feels like. The program RN explained that the effects of "where they cut the gut"(yes her words) causes something that triggers that response. I think that since my brain chemistry needs assistance that there may be some validity that not only does the cut affect your hormones and brain chemicals. I need to talk to my phys. but I think it's interesting that the RN just blew it off. I think Mama is onto something!..
And here I thought I was the only one losing my mind!!!! I have been super crabby and irritable and my kids think I am crazy now! I have no.
! I figured out that unless I.
It is worse. It is from the estrogen... true what they say... PMS 24/7..
OMG, that's what I have to look forward to?? At least I will know the reason when it happens - thanks for the heads up :)..
BabyG, I too take meds for BP 2. I had to stop crushing.
Almost right away because taking it that way was like mainlining it. I have felt pretty good considering I tend to be hypomanic in the summer with our long Northwest days, but maybe I need another adjustment. For me the irritability is a sign I have moved from a nice energy boost to the danger zone. Thanks for the comments. Thanks to everyone else as well - I do always enjoy the pool but lately I just cant shake it. Mostly I just cant stand any interpersonal drama or needy people, and catch myself with a sharp tongue.
Among other things I am finding the 60mg protien minimum is nowhere near enough for me. Today I really worked hard to get most of my protien in early in the day, and I am feeling better than I have for a few days. I just passed 2 months out, and am still surprised to find how much practice, persistance and a sprinkling of.
It takes to get and remain on track...